# SDR A6WA200940546

- Difficulty date: September 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,374 hours, 15,878 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fcu
- Part number: 414T70P02
- Part serial: WYGA3864
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 13,988 hours, 13,040 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ENG NR 1 W/N GO ABOVE 71.3 PERCENT N1 ON TAKEOFF POWER.  ABORTED TAKEOFF BELOW 80 KTS, BRAKE TEMPS 2-2-2-2.  SELECTED ENG SPEED CONTROL SYS OFF.  C/W ENG RUNS WITH CREW ASSISTANCE BOTH ENGINES ENG RUNS WITH CREW ASSISTANCE BOTH ENGINES MADE AND SUSTAINED POWER OF THE DAY.  REF 186989/2 FOR MEL.  REMOVED AND REPLACED ENGINE NR 2 FUEL CONTROL UNIT IAW 73-21-03.  (K)
